American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] John Lott. Remark about scalar curvature and Riemannian submersions. Proc. Amer. Math. Soc. 135 (2007) 3375-3381. MR 2322770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Liangpan Li and Lan Tang. Some upper bounds for sums of eigenvalues of the Neumann Laplacian. Proc. Amer. Math. Soc. 134 (2006) 3301-3307. MR 2231915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Lott. Remark about the spectrum of the $p$-form Laplacian under a collapse with curvature bounded below. Proc. Amer. Math. Soc. 132 (2004) 911-918. MR 2019973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ognjen Milatovic. The form sum and the Friedrichs extension of Schrödinger-type operators on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 147-156. MR 2021257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harold Donnelly. Quantum unique ergodicity. Proc. Amer. Math. Soc. 131 (2003) 2945-2951. MR 1974353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leonid Friedlander. An inequality between Dirichlet and Neumann eigenvalues in a centrally symmetric domain. Proc. Amer. Math. Soc. 129 (2001) 2057-2060. MR 1825917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bogdan Bucicovschi. An extension of the work of V. Guillemin on complex powers and zeta functions of elliptic pseudodifferential operators. Proc. Amer. Math. Soc. 127 (1999) 3081-3090. MR 1605924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Giovanni Gentile. A class of 3-dimensional manifolds with bounded first eigenvalue on 1-forms. Proc. Amer. Math. Soc. 127 (1999) 2755-2758. MR 1610893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pawel Kröger. On upper bounds for high order Neumann eigenvalues of convex domains in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 1665-1669. MR 1486739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter B. Gilkey, John V. Leahy and Jeong Hyeong Park. Eigenvalues of the form valued Laplacian for Riemannian submersions. Proc. Amer. Math. Soc. 126 (1998) 1845-1850. MR 1485476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Varghese Mathai and Melvin Rothenberg. On the homotopy invariance of $L^2$ torsion for covering spaces. Proc. Amer. Math. Soc. 126 (1998) 887-897. MR 1469424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maxim Braverman. On self-adjointness of a Schrödinger operator on differential forms. Proc. Amer. Math. Soc. 126 (1998) 617-623. MR 1443372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jonathan Block, Varghese Mathai and Shmuel Weinberger. Homotopy invariance of Novikov-Shubin invariants and $L^2$ Betti numbers. Proc. Amer. Math. Soc. 125 (1997) 3757-3762. MR 1425112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Chicone and Y. Latushkin. The geodesic flow generates a fast dynamo: an elementary proof. Proc. Amer. Math. Soc. 125 (1997) 3391-3396. MR 1443147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Varghese Mathai. Inequalities for the Novikov-Shubin invariants. Proc. Amer. Math. Soc. 124 (1996) 2585-2588. MR 1328361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xingwang Xu. Integral estimates of conformal metrics . Proc. Amer. Math. Soc. 124 (1996) 315-324. MR 1301536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lizhen Ji. Convergence of heat kernels for degenerating hyperbolic surfaces . Proc. Amer. Math. Soc. 123 (1995) 639-646. MR 1219726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Koji Fujiwara. Eigenvalues of Laplacians on a closed Riemannian manifold and its nets . Proc. Amer. Math. Soc. 123 (1995) 2585-2594. MR 1257106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Gentile and V. Pagliara. Riemannian metrics with large first eigenvalue on forms of degree $p$ . Proc. Amer. Math. Soc. 123 (1995) 3855-3858. MR 1277111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Colette Anné. A note on the generalized dumbbell problem . Proc. Amer. Math. Soc. 123 (1995) 2595-2599. MR 1257096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lizhen Ji. Degeneration of pseudo-Laplace operators for hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 121 (1994) 283-293. MR 1184082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harold Donnelly. Nodal sets for sums of eigenfunctions on Riemannian manifolds . Proc. Amer. Math. Soc. 121 (1994) 967-973. MR 1205487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Ledoux. A simple analytic proof of an inequality by P. Buser . Proc. Amer. Math. Soc. 121 (1994) 951-959. MR 1186991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carolyn S. Gordon and David L. Webb. Isospectral convex domains in the hyperbolic plane . Proc. Amer. Math. Soc. 120 (1994) 981-983. MR 1181165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guozhen Lu. Covering lemmas and an application to nodal geometry on Riemannian manifolds . Proc. Amer. Math. Soc. 117 (1993) 971-978. MR 1160304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. Anghel. Extrinsic upper bounds for eigenvalues of Dirac-type operators . Proc. Amer. Math. Soc. 117 (1993) 501-509. MR 1111213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia